# SDR AALA201804029001

- Difficulty date: March 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,897 hours, 29,268 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION ISSUE,  THE RIGHT NOSE LANDING GEAR AFT DOOR HINGE FITTING BETWEEN FRAMES 18 TO 20,  YT449 WAS FOUND TO HAVE EXCESSIVE PLAY.  REPLACED THE RIGHT NOSE LANDING GEAR AFT DOOR HINGE FITTING IAW AMM 32-22-13-410-0001-A.
